# SDR SWAA2019103038385

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,901 hours, 40,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Worn
- Location: Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMERGENCY EXIT OVER WING COVER VELCRO WORN.          / R&R VELCRO PER SIP.
